# SDR J7SA2021080400291

- Difficulty date: July 29, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N376FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500447
- Aircraft time: 3,797 hours, 2,438 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Belt
- Condition: Damaged
- Location: Vcs
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS SMELL AN ODOR RESEMBLING BURNT RUBBER OR PLASTIC WHEN VCS IS ON. DISCOVERED VCS COVER DAMAGED. REMOVED BELT COVER AND REPLACED WITH NEW AS NEEDED. TENSIONED VCS BELT PER  AMM 21-52-01. NO PLASTIC OR RUBBER SMELL AT THIS TIME.
